Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 66, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 7, 2011, 3:25 AM CDT. It took effect at Oct 7, 2011, 7:00 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2011, 3:25 AM CDT (08:25 UTC)
- In effect from
- Oct 7, 2011, 7:00 PM CDT
- Expired
- Oct 8, 2011, 10:00 PM CDT
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
089 WHUS73 KGRB 070825 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 325 AM CDT FRI OCT 7 2011 ...SOUTH WINDS EXPECTED TO GENERATE CONDITIONS HAZARDOUS TO SMALL CRAFT... .SOUTH WINDS FLOWING UP THE LENGTH OF LAKE MICHIGAN WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT STARTING TONIGHT. THE SOUTHERN PART OF THE BAY OF GREEN BAY IS A LITTLE PROTECTED FROM SOUTH WINDS...SO WINDS AND WAVES WILL BE A LITTLE LOWER THERE. LMZ521-541>543-071630- /O.NEW.KGRB.SC.Y.0066.111008T0000Z-111009T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 325 AM CDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT SATURDAY. * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND CONTINUE AT THAT LEVEL THROUGH SATURDAY BEFORE DECREASING SATURDAY EVENING. * WAVES WILL BUILD TO 4 TO 7 FEET ON THE LAKE...AND TO 3 TO 5 FEET ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
6 follow-up statements
323 WHUS73 KGRB 071521 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CDT FRI OCT 7 2011 ...SOUTH WINDS EXPECTED TO GENERATE CONDITIONS HAZARDOUS TO SMALL CRAFT... .SOUTH WINDS FLOWING UP THE LENGTH OF LAKE MICHIGAN WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT STARTING TONIGHT. THE SOUTHERN PART OF THE BAY OF GREEN BAY IS A LITTLE PROTECTED FROM SOUTH WINDS...SO WINDS AND WAVES WILL BE A LITTLE LOWER THERE. LMZ521-541>543-072330- /O.CON.KGRB.SC.Y.0066.111008T0000Z-111009T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1021 AM CDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT SATURDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND CONTINUE AT THAT LEVEL THROUGH SATURDAY BEFORE DECREASING SATURDAY EVENING. * WAVES WILL BUILD TO 4 TO 7 FEET ON THE LAKE...AND TO 3 TO 5 FEET ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
445 WHUS73 KGRB 072043 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CDT FRI OCT 7 2011 ...SOUTH WINDS EXPECTED TO GENERATE CONDITIONS HAZARDOUS TO SMALL CRAFT... .SOUTHERLY FLOW OVER LAKE MICHIGAN WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT STARTING TONIGHT. THE SOUTHERN PART OF THE BAY OF GREEN BAY IS SLIGHTLY PROTECTED FROM SOUTH WINDS...SO WINDS AND WAVES SHOULD REMAIN LOWER IN THIS AREA. LMZ521-541>543-080445- /O.CON.KGRB.SC.Y.0066.111008T0000Z-111009T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 343 PM CDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT SATURDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND CONTINUE AT THAT LEVEL THROUGH SATURDAY BEFORE DECREASING SATURDAY EVENING. * WAVES WILL BUILD TO 4 TO 7 FEET ON THE LAKE...AND TO 3 TO 5 FEET ON THE NORTHERN HALF OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
097 WHUS73 KGRB 080222 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 922 PM CDT FRI OCT 7 2011 ...SOUTH WINDS EXPECTED TO GENERATE CONDITIONS HAZARDOUS TO SMALL CRAFT... .SOUTHERLY FLOW OVER LAKE MICHIGAN WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT OVERNIGHT INTO SATURDAY EVENING. THE SOUTHERN PART OF THE BAY OF GREEN BAY IS SLIGHTLY PROTECTED FROM SOUTH WINDS...SO WINDS AND WAVES SHOULD REMAIN LOWER IN THIS AREA. LMZ521-541>543-081030- /O.CON.KGRB.SC.Y.0066.000000T0000Z-111009T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 922 PM CDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SATURDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND CONTINUE AT THAT LEVEL THROUGH SATURDAY BEFORE DECREASING SATURDAY EVENING. * WAVES WILL BUILD TO 4 TO 7 FEET ON THE LAKE...AND TO 3 TO 5 FEET ON THE NORTHERN HALF OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
150 WHUS73 KGRB 080839 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CDT SAT OCT 8 2011 ...SOUTH WINDS GENERATING CONDITIONS HAZARDOUS TO SMALL CRAFT... .SOUTHERLY FLOW OVER LAKE MICHIGAN WAS CREATING CONDITIONS HAZARDOUS TO SMALL CRAFT. THE SOUTHERN PART OF THE BAY OF GREEN BAY IS SLIGHTLY PROTECTED FROM SOUTH WINDS...SO WINDS AND WAVES SHOULD REMAIN LOWER IN THIS AREA. WINDS AND WAVES WILL SUBSIDE BY EARLY TONIGHT. LMZ521-541>543-081645- /O.CON.KGRB.SC.Y.0066.000000T0000Z-111009T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 339 AM CDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. WINDS WILL DIMINISH THIS EVENING. * WAVES WILL CONTINUE AT 4 TO 6 FEET ON THE LAKE...AND TO 2 TO 4 FEET NORTH OF MARINETTE ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
502 WHUS73 KGRB 081525 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1025 AM CDT SAT OCT 8 2011 ...SOUTH WINDS GENERATING CONDITIONS HAZARDOUS TO SMALL CRAFT... .SOUTHERLY FLOW OVER LAKE MICHIGAN WAS CREATING CONDITIONS HAZARDOUS TO SMALL CRAFT. THE SOUTHERN PART OF THE BAY OF GREEN BAY IS SLIGHTLY PROTECTED FROM SOUTH WINDS...SO WINDS AND WAVES SHOULD REMAIN LOWER IN THIS AREA. WINDS AND WAVES WILL SUBSIDE BY EARLY TONIGHT. LMZ521-541>543-082330- /O.CON.KGRB.SC.Y.0066.000000T0000Z-111009T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1025 AM CDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED THROUGH THIS AFTERNOON...AND SLOWLY DIMINISH THIS EVENING. * WAVES WILL CONTINUE AT 4 TO 7 FEET ON THE LAKE...AND TO 3 TO 5 FEET NORTH OF MARINETTE ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
107 WHUS73 KGRB 082038 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 338 PM CDT SAT OCT 8 2011 ...SOUTH WINDS GENERATING CONDITIONS HAZARDOUS TO SMALL CRAFT ON LAKE MICHIGAN... .SOUTHERLY FLOW OVER LAKE MICHIGAN WILL CONTINUE TO CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT THIS EVENING. WINDS AND WAVES WILL SUBSIDE OVERNIGHT. LMZ521-082145- /O.CAN.KGRB.SC.Y.0066.000000T0000Z-111009T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 338 PM CDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT CRITERIA THIS EVENING. $$ LMZ541>543-090300- /O.CON.KGRB.SC.Y.0066.000000T0000Z-111009T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 338 PM CDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTH WINDS OF 10 TO 20 KTS WITH GUSTS TO 25 KTS ARE EXPECTED THROUGH THIS EVENING...THEN SLOWLY DIMINISH OVERNIGHT. * WAVES WILL CONTINUE AT 4 TO 6 FT ON LAKE MICHIGAN THIS EVENING...THEN SLOWLY SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 3:24 AM CDT, 1 minute earlier.
Area forecast discussion, Oct 7, 3:24 AM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 324 AM CDT FRI OCT 7 2011 .SYNOPSIS...CONTINUED UNSEASONABLY WARM...WITH NO SIG PCPN UNTIL THE MIDDLE OF NEXT WK. UPR PATTERN ACRS THE CONUS WAS HIGHLY AMPLIFIED...WITH UPR RIDGE OVER THE GREAT LAKES RGN AND DEEP TROF OVER THE WEST. THE RIDGE WL KEEP VERY WARM AIR ACRS THE AREA...AND KEEP ANY SIG PCPN AT BAY THRU EARLY NEXT WK. THE UPR PATTERN WL START TO DEAMPLIFY AND BECOME A LITTLE MORE PROGRESSIVE DURING THE LATTER PART OF THE FCST PERIOD...RESULTING IN COOLING AND A GRADUAL INCR IN PCPN CHCS. TEMPS WL START OUT WAY ABV NORMAL AND THEN GRADUALLY TREND DOWNWARD. BUT EVEN WITH THE COOLING...READINGS WL STILL BE AT LEAST A LITTLE ABV NORMAL BY THE END OF THE PERIOD. NO SIG PCPN EXPECTED UNTIL AT THE MIDDLE PART OF NEXT WK...THEN THE OVERALL PATTERN WOULD SEEM TO SUPPORT AT LEAST LGT-MODERATE AMNTS. && .SHORT TERM...TDA/TNGT/SAT. EXPECT TEMPS TDA TO BE SIMILAR TO YDA...THOUGH STRONGER AND MORE SLY FLOW UP THE LENGTH OF LAKE MICHIGAN WL PROBABLY CONFINE THE SIG COOLING CLOSER TO THE LAKE. STG CYCLONE GENERATED BY SHRTWV EJECTING OUT OF WRN TROF WL TRACK FROM LAKE WINNIPEG TO HUDSON BAY RGN TNGT. STG RIDGING TO OUR E WL GREATLY SLOW THE EWD MVMT OF THE TRAILING SFC FRONT...BUT TAIL OF SHRTWV COULD BRUSH ACRS THE N. LOOKS LIKE SITN WHERE SOME PCPN MAY FALL OUT OF MID-DECK AND INTO DRIER LOW- LEVELS. CARRIED CHC OF SPRINKLES ACRS THE NW PART OF THE FCST AREA LATE TNGT AND SAT MORNING. THEN DRIER AIR CIRCULATING ARND THE UPR RIDGE SHOULD FIGHT BACK INTO CONTROL LATER SAT. TEMPS SAT WL BE A LITTLE COOLER ACRS THE N DUE TO MORE CLOUDS. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY. UPPER RIDGE ACROSS THE EASTERN UNITED STATES IS EXPECTED TO SLOWLY BREAK DOWN BY THE MIDDLE OF NEXT WEEK AS UPPER TROUGH ACROSS THE ROCKIES SLOWLY PUSHES NORTHEAST INTO CANADA. THE WELL ABOVE NORMAL TEMPERATURES SHOULD CONTINUE INTO THE MIDDLE OF NEXT WEEK BEFORE RETURNING CLOSER TO NORMAL LATE IN THE WEEK. ON SATURDAY NIGHT...WEAK COLD FRONT WILL PUSH INTO NORTHERN WISCONSIN SATURDAY NIGHT...BRINGING A SLIGHT CHANCE OF SHOWERS TO THE FAR NORTH. FRONTAL BOUNDARY WILL LINGER ACROSS NORTHERN WISCONSIN ON SUNDAY...BRINGING A SLIGHT CHANCE OF SHOWERS. FRONTAL BOUNDARY EXPECTED TO PUSH NORTH SUNDAY NIGHT INTO MONDAY AHEAD OF SYSTEM MOVING ACROSS THE PLAINS. WILL CONTINUE DRY FORECAST FOR SUNDAY NIGHT THROUGH MONDAY NIGHT. MODELS TONIGHT ARE COMING INTO BETTER AGREEMENT WITH RETURN FLOW MOISTURE AND A CHANCE OF LIGHT RAIN ON TUESDAY AHEAD OF MAIN SYSTEM FOR THE MIDDLE OF NEXT WEEK. HAVE A SLIGHT CHANCE OF SHOWERS THAT WILL NOT SHOW UP IN THE ZFP PRODUCT FOR THE TIME BEING. MAIN SYSTEM EXPECTED TO AFFECT THE AREA WEDNESDAY INTO THURSDAY...BRINGING CLOUDS AND A CHANCE OF SHOWERS. TEMPERATURES WILL FALL CLOSER TO NORMAL...ESPECIALLY DAYTIME HIGHS DUE TO THE CLOUDS AND EXPECTED RAINFALL. DID BUMP UP HIGH TEMPERATURES A FEW DEGREES SUNDAY AND MONDAY. ALSO DEPICTED DECENT THERMAL GRADIENT ALONG THE LAKE MICHIGAN SHORELINE. TEMPERATURES AT THE LAKESHORE WILL HOVER AROUND 60 OR LOWER 60S BOTH DAYS WHILE INLAND AREAS WILL CLIMB WELL INTO THE 70S. && .AVIATION...FOR 12Z TAF ISSUANCE. PATCHY FG WL CONT IN ERN WI UNTIL A LITTLE AFTER SUNRISE. ADDITIONAL MOISTURE FM LAKE MICHIGAN WAS COMBINING WITH A LITTLE LIGHTER WINDS TO ALLOW THE FG TO FORM. SFC PRESSURE GRADIENT LOOKS TOO STG FOR FG TNGT...THOUGH LLWS IS LIKELY AS WINDS ABV THE SFC INCR AS WELL. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/ECKBERG
Hazardous weather outlook, Oct 7, 3:02 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 302 AM CDT FRI OCT 7 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 302 AM CDT FRI OCT 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-081100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 302 AM CDT FRI OCT 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE EXPECTED ACROSS MOST OF THE AREA TONIGHT. THE EXCEPTION WILL BE THE SOUTHERN BAY... WHERE WINDS AND WAVES WILL BE A LITTLE LOWER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE ACROSS MOST OF THE AREA INTO SATURDAY EVENING. JS/RE
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.